MAUDE Adverse Event Report: LIVANOVA CANADA CORP MITROFLOW VALVE MODEL LXA21; TISSUE HEART VALVE

LIVANOVA CANADA CORP MITROFLOW VALVE MODEL LXA21; TISSUE HEART VALVE
Model Number LXA21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Mitroflow lxa21 was explanted after 4.68 years and replaced by perceval pvs21.
 
Additional Manufacturer Narrative
The partial manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # lxa21, s/n # (b)(4), were retrieved and reviewed by quality control at livanova canada corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a lxa21 mitroflow aortic pericardial heart valve at the time of manufacture and release.This event was reported to the manufacturer through patient tracking, the manufacturer is in the process of determining further information on this event from the physician.
 
Additional Manufacturer Narrative
The manufacturer was unable to obtain any further information about this event.It is therefore not possible to determine the root cause of this event, and it remains unknown whether the event was device-related.However, based on the document review performed previously, no manufacturing deficits were identified.Device not available, unable to followup.

Brand Name
MITROFLOW VALVE MODEL LXA21
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc
MDR Report Key6537148
Report Number3004478276-2017-00071
Device Sequence Number905116
Product Code LWR
UDI-Device Identifier00896208000108
UDI-Public(01)00896208000108(240)LXA21(17)161130
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P0600038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model NumberLXA21
Device Catalogue NumberLXA21
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2017
Supplement Date Received by Manufacturer08/18/2017
01/17/2018
Initial Report FDA Received Date05/02/2017
Supplement Report FDA Received Date09/14/2017
01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR